Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    majormobley is offline Junior Member
    Join Date
    Jan 2003
    Posts
    53

    Injection problem

    i have a problem, i injected 1cc of enth400 in my quad. i used a 25g. 1in. needle and went all the way down and injected, two days later my leg is swelled up like a balloon, what is this all about i can't even walk. i mean i can walk but it ****ing hurts to even take a step. i need some help bros, don't know if i need to put a syringe in my leg and draw it out or what. any help would be much aprecated.

  2. #2
    bullram's Avatar
    bullram is offline Member
    Join Date
    Oct 2004
    Location
    armpit of the country(NJ)
    Posts
    578
    putting a syringe in yourself to "draw it out" will do more harm then good, what type of gear is it? is the area warm to the touch? is it red? progressively getting worse? try massaging the area, and use a heating pad

  3. #3
    gixxer600 is offline Member
    Join Date
    Jul 2003
    Location
    Toronto, Canada
    Posts
    651
    It could very well be an infection. Take some tylenol and wait another day or two. If it doesnt subside, I would suggest seeing a doc.

  4. #4
    tdawg's Avatar
    tdawg is offline Associate Member
    Join Date
    Mar 2004
    Location
    beantown
    Posts
    371
    when i put dk t400 into a 25g pin it made my leg so ****ing swloen...my leg looked warped...i assume it was a combination of thick gear and a small gauge needle causing to much pressure trying to force the gear out which caused the irritation...if the area it not hot to the touch then it prob isnt infected...i had a big red spot around my injection site (usually a sing of infection) but it wasnt infected...the redness went down with the swelling and it wasfine...try a 23g pin and it should help out...u could also thin the gear with b12,cotton seed oil,sterile water etc.

  5. #5
    maxmuscle187's Avatar
    maxmuscle187 is offline Senior Member
    Join Date
    Jul 2003
    Location
    Canada
    Posts
    1,122
    I put 3cc in my quad and the first day it wasnt sore, but the next day was a b*tch. It was hard goin up steps. Its been 3days now and its just a little sore spot now.

  6. #6
    wired-up's Avatar
    wired-up is offline Member
    Join Date
    Jul 2004
    Location
    Inside a 3cc Dart
    Posts
    660
    did any blood come out after you pulled the needle out? if so, you probably went through a vein. swelling and discoloration are common if that's the case. just keep an eye on it to make sure it's not an infection.

  7. #7
    elitetky is offline Associate Member
    Join Date
    Jul 2004
    Location
    north
    Posts
    341
    hmm looks bad bro dont try quad try glute i do my glute everytime , its risky on quads so many veins dont wanna try i think bro see a doctor b4 it get worse

  8. #8
    majormobley is offline Junior Member
    Join Date
    Jan 2003
    Posts
    53
    yeah bros i used enth400, underground lab. The spot is swelled up like a ****ing softball, yeasterday it ****ing hurt bad and now today it is worse. put a heating pad on it and still nothing, can't even rub it because it ****ing hurts so bad. might need to see doc i guess. **** this sucks

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •